IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Mathematical Theory for Multistage Battery Switching Networks

Author(s): Cheng-Shang Chang ; Po-Tai Cheng ; Duan-Shin Lee ; Kai-Hsiang Yang
Sponsor(s): IEEE Computer Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2018
Volume: 5
Page(s): 171 - 183
ISSN (CD): 2334-329X
ISSN (Electronic): 2327-4697
DOI: 10.1109/TNSE.2017.2749327
Regular:

In this paper, we propose a mathematical theory for multistage battery switching networks. The theory aims to address several design issues in managing a large-scale battery system, including... View More

Advertisement